# SDR ASAA2022031237693

- Difficulty date: March 12, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 736 hours, 212 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7520 · Engine Cooling System
- Part: None
- Part number: 2762M00P01
- Part serial: WYGP6215
- Condition: Faulty
- Location: #2 Engine
- Part time: 950 hours, 276 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TEST 32 - ENGINE IDLE TEST, MM 71-00-00-700-808-G00, TEST FAILED. MAINTENANCE MESSAGES 73-42783 AND 73-42784, MODULATED TURBINE COOLING (MTC) VALVE 2 IS FAILED OPEN, CHANNEL A AND B. SMT MESSAGE ENG 2 EEC C2 ALSO APPEARED. TEST 32 ACCOMPLISHED TWICE WITH THE SAME RESULT. GROUNDED - YES. R&R #2 ENG MTC VALVE REF B737-9 AMM 75-23-02. PERFMD ENG IDLE SYS TEST NO.32 AND FAULT CODES 73-42783 & 73-42784 MTC VALVE FAILED OPEN REAPPEARED. ACCOMP WIRING CHKS STEPS 7-10, NO FAULTS NOTED, REF B737-9 IFIM G73-00-00-810-B32. R&R EEC CHANNEL B REF AMM 73-21-05. ALL TEST NORMAL. ENG IDLE TEST 32 CONTINUES TO FAULT BOTH CODES NOTED ABOVE. R&R RIGHT MTC ACTUATOR REF AMM 75-23-03/401. PERFMD TEST 32, FAULT CODES 73-42783 & 73-42784 REMAIN. RPLCD HJSB HARNESS AMM 73-22-01-400-804. OPS CHECKS OF HJSB HARNESS PER AMM 73-22-01-400-804, TEST PASSES BUT FAULTS NOTED ABOVE REMAIN AFTER ENG IDLE SYS TEST. R&R SPLIT CONTROL UNIT REF AMM 73-11-06. ACCOMP TESTS 15, 32, AND [8] PER AMM 71-00-00. LK AND OPS CKS GOOD. NO FAULTS.
